# SDR EIA990197

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B010201137
- Condition: Cracked
- Location: Ws 670
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, LEFT WING WS 670 FRONT SPAR VERTICAL SUPPORT FITTING HAS 2 FASTENER HOLES CRACKED.  RIB FITTING REPLACED IAW SB 747-57A2273 FIG 5.  (M)
